# SDR FDEA200902160553

- Difficulty date: February 16, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 37,839 hours, 14,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377252720600
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS A GOUGE AT FRAME 20, S39R.  REMOVED GOUGE IAW SRM 51-73-10 AND IS FOUND TO BE OUT OF LIMITS IAW SRM 50-10-00.   CUTOUT DAMAGE IAW SRM 53-10-12.  ALODINED IAW SRM 51-21-10.   PRIMED & PAINTED IAW SRM 51-23-10.   INSTALLED FILLER & DOUBLER IAW SRM 51-40-21.
